# SDR UPS06448112

- Difficulty date: August 16, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Skin
- Condition: Corroded
- Location: Bs 1138-1144
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1138 TO 1144 LBL9-11 WING CTR SECTION UPPER SURFACE FOUND CORRODED.  CORROSION BLEND OUT 0.064" BY 2" BY 2" EXCEED SRM LIMIT.  BS 118 - 1144 LBL9-11 WING CTR SECTION UPPER SKIN REPAIRED AS PER RS R57-14-35593 AND UPS ENGINEERING FILE NUMBER 747-57-20107.
